# SDR SWI2023F00505

- Difficulty date: September 12, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 47,962 hours, 31,243 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE FUSELAGE SIDE AFT 6 LUGS I.D HOLE ARE ELONGATED    (C-CHECK RO 11/20/2023)   REMOVED AND REPLACED PAX DOOR PIANO HINGE, FUSELAGE SIDE  IAW CRJ700 SRM 53-21-23-201-007-A01 STEP 4.R. & DWG SH670-31810 REV AE, COMPLIED WITH TASK CARD 51-900-1002-SKY, LEAK CHECK PASSED
